# SDR 2004UALA01037

- Difficulty date: November 9, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 40,028 hours, 14,589 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTS SMOKE IN CABIN, ISOLATED TO RT PACK.  ACM ON RT PACK HOT AFTER 15 MINS SHUTDOWN POSSIBLY DUE TO A FROZEN ACM.  REPLACED ACM.
